MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; SNARE

US ENDOSCOPY EXACTO; SNARE
Model Number 00711094
Medical Device Problem Codes Difficult to Remove (1528); Failure to Cut (2587)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure their exacto cold snare would not cut through a polyp and became stuck.User facility personnel cut the handle of the snare to remove the scope and the patient was transferred to another facility to have the snare wire removed.The patient was discharged the next day.
 
Additional Manufacturer Narrative
Steris has requested the device subject of the event to be returned for evaluation.The investigation into the reported event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A returned sample of unused devices from the same lot associated with the event was evaluated.The reported issue of the device failing to release could not be duplicated.Based on the evaluation findings, the cause of the reported event could not be determined.The device history record for the subject lot was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was conducted for this lot of products and confirmed this to be an isolated event.The instructions for use states the following, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.Attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." steris will continue to monitor for similar events to ensure the product continues to perform as expected.No additional issues have been reported.

Brand Name
EXACTO
Common Device Name
SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24328344
Report Number1528319-2026-00010
Device Sequence Number21188097
Product Code FGX
UDI-Device Identifier00724995182557
UDI-Public(01)00724995182557(11)250417(17)280417(10)12242963
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711094
Device Catalogue Number00711094
Device Lot Number(10)12242963
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown